# SDR REXA2012061600854

- Difficulty date: June 13, 2012
- Submitted: June 16, 2012
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 24,828 hours, 21,465 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT HOLE CORROSION AT LEFT HOLE NR 14, 0.007 INCH, LEFT HOLE NR16, 0.003 INCH DEEP, RIGHT HOLE NR 16, 0.008 INCH.  REPAIRED IAW REO 601R-57-21-030.
